# SDR 2007FA0000108

- Difficulty date: January 1, 2007
- Submitted: February 6, 2007
- Operation: General aviation
- Aircraft: XAMAA
- Make and model: Boeing 737-300
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CFM563B1
- Part serial: 720721
- Condition: Contaminated
- Location: Oil System
- Part time: 44,927 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE SUFFERED AN IFSD DUE TO POWER LOSS AND A COMMANDED ENGINE SHUTDOWN WAS CARRIED OUT.  ENGINE RESTART WAS ATTEMPTED, UNSUCCESSFULLY.  FURTHER INVESTIGATION REVEALED THAT NR 10 STRUT ON FAN FRAME (9 O`CLOCK STRUT AFT LOOKING FWD) WHICH RADIAL DRIVE SHAFT IS LOCATED WAS PUNCTURED, BOTH ON UPPER AND LOWER SURFACES OF STRUT.  IT WAS AGREED TO CARRY OUT ENGINE REMOVAL AND RETURN ENGINE TO REPAIR FACILITY.  HYDRAULIC FLUID WAS FOUND IN OIL SYSTEM, AIR STARTER AND CSD OIL SUMPS.  ALL OIL WETTED ITEMS REQUIRE INSP.  ENGINE HAD UNDERGONE TROUBLESHOOTING FOR HIGH OIL CONSUMPTION FOLLOWING REPORTS ON 2 FLIGHTS AND RETURN ON DEC 22, 2006.  LEVELS OF 2.08 GALLON QUARTERS/HOUR WERE REPORTED AND AVERAGE OIL CON WAS 0.15
